# SDR HALA2015090405024

- Difficulty date: September 3, 2015
- Submitted: September 4, 2015
- Operation: Air carrier
- Aircraft: N374HA
- Make and model: Airbus A330-243
- Aircraft serial: 1565
- Aircraft time: 4,072 hours, 662 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Gouged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A DENT WAS FOUND ON THE AFT CARGO DOOR INNER SKIN BETWEEN FRAMES FRAME 62 & FRAME 62A AND BETWEEN BEAMS 4 & 5.  THE INNER SKIN WAS FOUND GOUGED, COMMON TO THE AREA OF THE SKIN THAT WAS PREVIOUSLY REWORKED.  THE NEW GOUGE WAS BLENDED IAW SRM.  REMOVED DAMAGED AREA, INSTALLED REPAIR FILLERS AND DOUBLER IAW ER/A 538671-14.
